# SDR DALA2024062506509

- Difficulty date: June 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 89,499 hours, 23,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: R1 Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE LIGHT WENT OUT DURING CRUISE WITH DOOR ARMED. UNABLE TO DUPLICATE SLIDE LIGHT OPERATES NORMAL.
